# SDR AALA20011943

- Difficulty date: October 22, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 17D INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT WIRE AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
